# SDR CA040614009

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,164 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Lightning Strike
- Location: Aileron Tip
- Part time: 31,484 hours, 40,045 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AIRCRAFT STRUCK BY LIGHTNING ,BOTH DC GENERATORS WENT OFF LINE. NR 2 DC GEN RE-SET, AIRCRAFT CONTINUED FOR NORMAL APPROACH AND LANDING.   NR 1 DC GENRE-SET AFTER ARRIVAL. INSPECTION FOUND DAMAGE TO THE RT AILERON TIP , LOSS OF MOST OB STATIC WICK , FIBERGLASS T/E SPLIT OPEN APPROX. 6 INCHES, DAMAGE/PITTING TO AILERON OB BEARING.   AILERON AND BEARING REPLACED.  AIRCRAFT RETURNED TO SERVICE.
